Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Table Errata
HTML articles powered by AMS MathViewer

by PDF
Math. Comp. 20 (1966), 202-206 Request permission
    MTAC, v. 6, 1952, p. 101, MTE 206; v. 7, 1953, p. 105, MTE 222. D. B. Owen, Factors for One-Sided Tolerance Limits and for Variables Sampling Plans, Sandia Corporation Monograph SCR-607. (Reviewed in Math. Comp., v. 18, 1964, pp. 155–156, RMT 10.) H. M. Jeffery, "On the derivatives of the $\Gamma$-funtion," Quart J. Math., v. 6, 1864, pp. 82–108.
Additional Information
  • © Copyright 1966 American Mathematical Society
  • Journal: Math. Comp. 20 (1966), 202-206
  • DOI: